Publications



3419 documents

  • Daniel Massart. Subsolutions of time-periodic Hamilton-Jacobi equations. Ergodic Theory and Dynamical Systems, 2007, 27 (04), pp.1253-1265. ⟨10.1017/S0143385707000089⟩. ⟨hal-00022632⟩
  • Philippe Ciarlet, L. Gratie, O. Iosifescu, Cristinel Mardare, C. Vallée. Another approach to the fundamental theorem of Riemannian geometry in R3, by way of rotation fields. Journal de Mathématiques Pures et Appliquées, 2007, 87, pp.237-252. ⟨10.1016/j.matpur.2006.10.009⟩. ⟨hal-00117107⟩
  • Alexandru Ioan Badulescu, Paul Broussous. Un théorème de finitude. Compositio Mathematica, 2007, 132 (2), pp.177 - 190. ⟨10.1023/A:1015852610317⟩. ⟨hal-01822265⟩
  • Jean-Francois Crouzet, Fayçal Ben Bouallègue, Denis Mariano-Goulart, Bijan Mohammadi, Claude Comtat. Extended and Recursive Fourier Rebinning Algorithms for 3-D PET Data. IEEE Transactions on Medical Imaging, 2007, 26 (7), pp.1001-1009. ⟨10.1109/TMI.2007.897362⟩. ⟨hal-00803068⟩
  • Franck Nicoud, Laurent Benoit, Claude Sensiau, Thierry Poinsot. Acoustic modes in combustors with complex impedances and multidimensional active flames. AIAA Journal, 2007, 45 (2), pp.426-441. ⟨10.2514/1.24933⟩. ⟨hal-00908192⟩
  • Pierre-Louis Montagard, Nicolas Ressayre. About some faces of the generalized Littlewood-Richardson cone. Bulletin de la société mathématique de France, 2007, 135 (3), pp.343-365. ⟨10.24033/bsmf.2538⟩. ⟨hal-00018970⟩
  • Céline Lacaux, Jean-Michel Loubes. Hurst exponent estimation of Fractional Lévy Motion. ALEA : Latin American Journal of Probability and Mathematical Statistics, 2007, 3, pp.143-164. ⟨hal-00095451v2⟩
  • Rémi Carles, Laurent Gosse. Numerical aspects of nonlinear Schrodinger equations in the presence of caustics. Mathematical Models and Methods in Applied Sciences, 2007, 17 (10), pp.1531-1553. ⟨10.1142/S0218202507002376⟩. ⟨hal-00133478⟩
  • Pascal Azerad, Mohamed Mellouk. On a stochastic partial differential equation with non-local diffusion.. Potential Analysis, 2007, 27, pp.183--197. ⟨10.1007/s11118-007-9052-6⟩. ⟨hal-00009561⟩
  • Alexander Bobenko, Christian Mercat, Markus Schmies. Conformal Structures and Period Matrices of Polyhedral Surfaces. 2007. ⟨hal-00413643⟩